# SDR CA051026008

- Difficulty date: October 11, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Ring
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS FOUND THAT THE CIRCLIP SECURING THE BETA BUSHING HAD PULLED AWAY FROM ITS SLOT. THIS WAS DUE TO IMPROPER ADJUSTMENT OF THE BETA RODS. IT IS RECOMMENDED TO FOLLOW THE INSTRUCTIONS FROM MFG PROPELLER MM P/N 118F PG.7-58 FIG. 7-27, REV.11 OCT 01.
